# SDR COMA9511991

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 3036928
- Condition: Defective
- Location: Lt Eng
- Part time: 9,581 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE LEFT ENGINE TORQUE INDICATION FLUCTUATES.  REPLACED THE LEFT ENGINE TORQUE SIGNAL CONDITIONER.
